MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.73088

Медицинская библиотека · Cureus · 2024

A Rare Case of Vancomycin-Induced Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome.

Mallick Deobrat, Kaushik Nayanjyoti, Goyal Lokesh, Chandramohan Deepak, Simhadri Prathap, Singh Prabhat

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug reaction with eosinophilia and systemic symptoms (DRESS) is a rare but potentially life-threatening adverse drug reaction characterized by extensive skin rash in association with hematological abnormalities, including eosinophilia and atypical lymphocytosis, lymphadenopathy, fever, and extensive visceral organ involvement. Here, we presented a rare case of vancomycin-induced DRESS syndrome in a male who was treated with IV vancomycin for a brain abscess.

Для цитирования: Mallick Deobrat, Kaushik Nayanjyoti, Goyal Lokesh, Chandramohan Deepak, Simhadri Prathap, Singh Prabhat. A Rare Case of Vancomycin-Induced Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome.. Cureus. 2024. DOI: 10.7759/cureus.73088.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.